# SDR BAQA086756

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 521 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103
- Part serial: 766
- Condition: Leaking
- Location: Gearbox
- Part time: 53 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLUNGER IN ALL THE WAY.  FLUID LEAKING.  REPLACED WITH SERVICEABLE UNIT.
